Principles of Economics
Bibliographic Data
| ID | 9713596 |
|---|---|
| Authors | S J Chapman (0000-0001-7580-9400), F W Taussig |
| Year | 1912 |
| Volume | 22 |
| Issue | 85 |
| Pages | 63 |
| Publication date | 1912-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2221627 |
| OpenAlex | W4235571077 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.2 |
|---|---|
| Citation span | 2021 - 2021 (1) |
| Highly cited | No |